# SDR SWAA2021052615033

- Difficulty date: September 7, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 52,921 hours, 31,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND STRINGER 19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; AND DWG 143A7902 SHEET 174; REV.-
